UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights
Hongmei Chen1; Galina Filipuk2; Yang Chen1
2018-04
Source PublicationMathematical Methods in the Applied Sciences
ISSN0170-4214
Volume41Issue:6Pages:2442–2465
Other Abstract

In this paper, we investigate the generalized Stieltjes‐Wigert and q‐Laguerre polynomials. We derive the second‐ and the third‐order nonlinear difference equations for the subleading coefficients of these polynomials and use them to find a few terms of the formal expansions in powers of qn/2. We also show how the recurrence coefficients in the three‐term recurrence relation for these polynomials can be computed efficiently by using the nonlinear difference equations for the subleading coefficient. Moreover, we obtain systems of difference equations with one of the equations being q‐discrete Painlevé III or V equations and analyze them by a singularity confinement. We also discuss certain generalized weights.

KeywordAsymptotic Expansions Singularity Confinement Difference Equations Discrete Painlevé Equations Orthogonal Polynomials
DOIhttps://doi.org/10.1002/mma.4751
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000427585700019
PublisherWILEY, 111 RIVER ST, HOBOKEN 07030-5774, NJ USA
Fulltext Access
Citation statistics
Cited Times [WOS]:0   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorHongmei Chen
Affiliation1.Faculty of Science and Technology,Department of Mathematics, University ofMacau, Av. Padre Tomás Pereiro Taipa,Macau, China
2.Faculty of Mathematics, Informatics andMechanics, University of Warsaw,Banacha 2 Warsaw, 02-097, Poland
First Author AffilicationFaculty of Science and Technology
Corresponding Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Hongmei Chen,Galina Filipuk,Yang Chen. Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights[J]. Mathematical Methods in the Applied Sciences,2018,41(6):2442–2465.
APA Hongmei Chen,Galina Filipuk,&Yang Chen.(2018).Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights.Mathematical Methods in the Applied Sciences,41(6),2442–2465.
MLA Hongmei Chen,et al."Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights".Mathematical Methods in the Applied Sciences 41.6(2018):2442–2465.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hongmei Chen]'s Articles
[Galina Filipuk]'s Articles
[Yang Chen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hongmei Chen]'s Articles
[Galina Filipuk]'s Articles
[Yang Chen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hongmei Chen]'s Articles
[Galina Filipuk]'s Articles
[Yang Chen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.